# SDR UIEA2020102602304

- Difficulty date: October 25, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 92,861 hours, 20,475 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Feedback Unit
- Part number: 326926428
- Part serial: GRTH3211C
- Condition: Malfunctioned
- Location: Thrust Reversers
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

BTB DUE TO RT ENGINE WOULD NOT SPOOL PAST 60% N1 FOR TAKEOFF.  REPLACED RT ENGINE RT T/R CDU FEED BACK ASSEMBLY, IAW AMM 78-31-21.  RAN ENGINE TO VERIFY TAKE OFF THRUST ON L/P 1362873/1.
